Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Stomach pains stabbing vyvanse eating

Premium Questions

doctor1 MD

My daughter takes vyvanse and is experiencing stomach pains and nauseous XXXXXXX - other than taking it with food, is there anything else she can do such as mylanta etc? It is very effective for her ...

doctor1 MD

Hello, I have a 11 year old son, soon to be 12, who is actively involved in sports. However, he takes vyvanse for ADHD and sometimes complains of stomach and chest pains which scares the life out ...

doctor1 MD

What is the best time to take Vyvance? Prior to eating appears best --- how long before eating? And after at least 6 hours of sleep Metabolism is different. Thanks ...

doctor1 MD

Vyvanse cause neck and lymph node pain? In addition upper central abdominal/stomach pain? My neck pain ... Vyvanse for about 6 weeks now, 20mg once a day for 30 days then 30mg once a day for last 2 weeks ...

doctor1 MD

also take 60 mg Vyvanse every day, though I had stopped that 4 months ago as well and just start back .... There also is slight, dull pain at times as well. About 5 days ago, I had drank excessively at my friends ...

Public Forum Discussions

doctor1 MD

of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I ...I have been taking vyvanse for years now and since i have been in college sometimes i stay up all ...

doctor1 MD

for the headache, and I don t have a head ache anymore But I still have this awful stomach pain and feeling like I ...Hi, I am 16 years old and I recently got prescribed 60mg vyvanse. This morning I ate a big ...

doctor1 MD

hi, i took took 200mg of vyvans within the last 24 hrs, no sleep very little food, and probably 4 cups of fluids.......i have a headache and a tiny sharp pain in my left upper stomach, not too serious ...

doctor1 MD

and he complains about his stomach hurting a lot and doesn t want to eat ...My 6 year old son has been on clonidine and vyvanse for about 2 years and I feel as though he may ...

doctor1 MD

13 year old son , left frontal and temporal head ache , tired, stomach ache. Thought it was side effect to vyvanse , stopped vyvanse and symptoms persisted Very shy, denies any issues with school ...

doctor1 MD

My 10 year old son has been put on 50 mg of Vyvanse. He is having severe stomach cramps and shooting headache pains. The doctor seems to think these will subside with time, but it has been over two ...

doctor1 MD

them for the majority of the past two years. I took a Vyvanse today which gave me the same affect but I am experiencing pain in my lower back where my kidneys are and in my stomach. Is there an explanation ...

doctor1 MD

. Could any of the medications cause blood in urine , pain in back and stomach? I need to know which one ...I am on vyvanse 50mg and effexor xr .75mg and was taking clazapam at .05mg. I had for the past two ...

doctor1 MD

i am on 100 mg of vyvanse and 25 mg of zoloft and i want to play sports but my whole body feels weird and i have an upset stomach, sleep impsomnia, and dry mout, and i also have trouble eating and i ...

doctor1 MD

of water. The pain and tenderness is present all the time. I have difficulty eating due to pain ...Hi, I m a 35 year old woman that is on Vyvanse70mg.This is one time a day. I m also on Wellbutrin ...

Mobile Questions and Answers

doctor1 MD

call your doctor now please

doctor1 MD

Should not take so much. If you have taken at a time then visit hospital now for stomach wash . Hit thanks and take care.

doctor1 MD

it is a central nervous system stimulant. no stomach wash is required watch for any symptoms. can consult treating doctor.